American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] R. de la Bretèche and G. Tenenbaum. D\'erivabilit\'e ponctuelle d'une int\'egrale li\'ee aux fonctions de Bernoulli. Proc. Amer. Math. Soc. 143 (2015) 4791-4796.
Abstract, references, and article information   
View Article: PDF

[2] Daniel J. Katz. Divisibility of Weil sums of binomials. Proc. Amer. Math. Soc. 143 (2015) 4623-4632.
Abstract, references, and article information   
View Article: PDF

[3] Xiumin Ren and Yangbo Ye. Resonance of automorphic forms for $GL(3)$. Trans. Amer. Math. Soc. 367 (2015) 2137-2157.
Abstract, references, and article information
View Article: PDF

[4] Johannes F. Morgenbesser and Thomas Stoll. On a problem of Chen and Liu concerning the prime power factorization of $n!$. Proc. Amer. Math. Soc. 141 (2013) 2289-2297.
Abstract, references, and article information   
View Article: PDF

[5] Francis N. Castro, Raúl Figueroa and Luis A. Medina. Exact divisibility of exponential sums and some consequences. Contemporary Mathematics 579 (2012) 55-66.
Book volume table of contents   
View Article: PDF

[6] Antonio Rojas-León. Estimates for exponential sums with a large automorphism group. Contemporary Mathematics 566 (2012) 43-61.
Book volume table of contents   
View Article: PDF

[7] Igor E. Shparlinski. On the value set of Fermat quotients. Proc. Amer. Math. Soc. 140 (2012) 1199-1206. MR 2869105.
Abstract, references, and article information   
View Article: PDF

[8] Jean Bourgain, Alex Furman, Elon Lindenstrauss and Shahar Mozes. Stationary measures and equidistribution for orbits of nonabelian semigroups on the torus. J. Amer. Math. Soc. 24 (2011) 231-280. MR 2726604.
Abstract, references, and article information   
View Article: PDF

[9] Raf Cluckers. Exponential sums: Questions by Denef, Sperber, and Igusa. Trans. Amer. Math. Soc. 362 (2010) 3745-3756. MR 2601607.
Abstract, references, and article information   
View Article: PDF

[10] A. V. Ustinov. On the number of solutions of the congruence $xy\equiv l\pmod {q}$ under the graph of a twice continuously differentiable function. St. Petersburg Math. J. 20 (2009) 813-836. MR 2492364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Igor E. Shparlinski. Bilinear sums with exponential functions. Proc. Amer. Math. Soc. 137 (2009) 2217-2224. MR 2495254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Scott T. Parsell. Asymptotic estimates for rational linear spaces on hypersurfaces. Trans. Amer. Math. Soc. 361 (2009) 2929-2957. MR 2485413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Izabella Laba. From harmonic analysis to arithmetic combinatorics. Bull. Amer. Math. Soc. 45 (2008) 77-115. MR 2358378.
Abstract, references, and article information   
View Article: PDF

[14] Alexandru D. Ionescu and Stephen Wainger. $L^p$ boundedness of discrete singular Radon transforms. J. Amer. Math. Soc. 19 (2006) 357-383. MR 2188130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stephen D. Cohen, Michael Dewar, John B. Friedlander, Daniel Panario and Igor E. Shparlinski. Polynomial Gauss sums. Proc. Amer. Math. Soc. 133 (2005) 2225-2231. MR 2138863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Bourgain. Mordell's exponential sum estimate revisited. J. Amer. Math. Soc. 18 (2005) 477-499. MR 2137982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Todd Cochrane and Christopher Pinner. An improved Mordell type bound for exponential sums. Proc. Amer. Math. Soc. 133 (2005) 313-320. MR 2093050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. Sinan Güntürk. Approximating a bandlimited function using very coarsely quantized data: Improved error estimates in sigma-delta modulation. J. Amer. Math. Soc. 17 (2004) 229-242. MR 2015335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alan Adolphson and Steven Sperber. Exponential sums on $\mathbf{A}^n$, II. Trans. Amer. Math. Soc. 356 (2004) 345-369. MR 2020036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shuqin Fan and Wenbao Han. $p$-adic formal series and primitive polynomials over finite fields. Proc. Amer. Math. Soc. 132 (2004) 15-31. MR 2021244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Todd Cochrane and Zhiyong Zheng. On upper bounds of Chalk and Hua for exponential sums. Proc. Amer. Math. Soc. 129 (2001) 2505-2516. MR 1838371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] John B. Friedlander and Igor E. Shparlinski. Double exponential sums over thin sets. Proc. Amer. Math. Soc. 129 (2001) 1617-1621. MR 1814088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John B. Friedlander and Igor E. Shparlinski. On the distribution of the power generator. Math. Comp. 70 (2001) 1575-1589. MR 1836920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hedi Daboussi and Joël Rivat. Explicit upper bounds for exponential sums over primes. Math. Comp. 70 (2001) 431-447. MR 1803131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Harald Niederreiter and Igor E. Shparlinski. On the distribution of inversive congruential pseudorandom numbers in parts of the period. Math. Comp. 70 (2001) 1569-1574. MR 1836919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gennady Bachman. Exponential sums with multiplicative coefficients. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 128-135. MR 1716573.
Abstract, references, and article information   
View Article: PDF

[27] E. A. Coutsias and N. D. Kazarinoff. The approximate functional formula for the theta function and Diophantine Gauss sums. Trans. Amer. Math. Soc. 350 (1998) 615-641. MR 1443869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Akos Magyar. Estimates for the wave operator on the torus $\Pi^n$. Proc. Amer. Math. Soc. 125 (1997) 1969-1976. MR 1363177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jürgen Eichenauer-Herrmann. On generalized inversive congruential pseudorandom numbers . Math. Comp. 63 (1994) 293-299. MR 1242056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia